Robert Stanton

Professor Emeritus
Emeritus

Selected Publications

  1. Expansions for spherical functions on noncompact symmetric spaces, Acta Mathematica, 140, 251-276 (1978)
  2. Eta invariants of Dirac operators on locally symmetric manifolds, Invent. Math. 95, 629-666 (1989)
  3. R-torsion and zeta functions for locally symmetric manifolds, Invent. Math. 105, 185-216 (1991)
  4. Schubert cells and representation theory, Invent. Math. 137, 461-539 (1999)
  5. Holomorphic extensions of representations:(I) automorphic functions, Annals of Math. 159, No.2, 641-724 (2004)
Areas of Expertise
  • Harmonic Analysis on Lie Groups
Education
  • PhD: Cornell University (1974)

Picture for stanton.2

Phone:
614-292-4224
231 W 18th Ave., MA 236
Columbus, OH 43210